# SDR AALA202110193005

- Difficulty date: October 16, 2021
- Submitted: October 19, 2021
- Operation: Air carrier
- Aircraft: N357PV
- Make and model: Boeing 737823
- Aircraft serial: 31277
- Aircraft time: 10,904 hours, 4,553 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Slide
- Condition: Sticking
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: DOOR 1R SLIDE DIFFICULT TO ARM/DISARM. LUBED 1R SLIDE MECHANISM.
